Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 723040, 18 pages
http://dx.doi.org/10.1155/2013/723040
Research Article

On Parametric Gevrey Asymptotics for Singularly Perturbed Partial Differential Equations with Delays

1Departamento de Física y Matemática, University of Alcalá, Apartado de Correos 20, Alcalá de Henares, 28871 Madrid, Spain
2Laboratoire Paul Painlevé, University of Lille 1, 59655 Villeneuve d'Ascq Cedex, France

Received 17 July 2013; Accepted 16 September 2013

Academic Editor: Alexander Domoshnitsky

Copyright © 2013 Alberto Lastra and Stéphane Malek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alberto Lastra and Stéphane Malek, “On Parametric Gevrey Asymptotics for Singularly Perturbed Partial Differential Equations with Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 723040, 18 pages, 2013. https://doi.org/10.1155/2013/723040.